# SDR QXEA2022042200166

- Difficulty date: April 21, 2022
- Submitted: April 22, 2022
- Operation: Air carrier
- Aircraft: N401QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4031
- Aircraft time: 47,379 hours, 49,954 cycles
- System (JASC): 5200 · Doors
- Part: Gate
- Part number: ST341401
- Condition: Malfunctioned
- Location: Zone 800
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PASSENGER DOOR, AFT EXTERNAL HANDLE FLAP PROTRUDES 5/8" WHICH INTERFERES WITH THE DOOR HANDLE ROTATION WHEN OPENING FROM INSIDE. AIRCRAFT REMOVED FROM SERVICE. FERRIED FOR REPAIRS.  REPLACED THE AFT PASSENGER DOOR EXTERNAL HANDLE FLAP. DOOR HANDLE ROTATES FREELY WHEN OPENING FROM THE INSIDE. RETURNED TO SERVICE.
